MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6487800
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ventilator failed internal leakage test during pre-use check.There was no patient involvement.Manufacturer's ref#: (b)(4).
 
Additional Manufacturer Narrative
The reported ventilator was investigated on-site by the field service engineer (fse).The fse found traces of liquid contamination inside the filter's chamber of the air gas module.The reported failure could be confirmed in the received photo.The air gas module regulate the inspiratory gas flow and gas mixture.The liquid contamination in the air gas module as previous investigation has shown, had affected the delta pressure transducer on a printed circuit board inside the air gas module.The delta pressure transducer is part of the flow measuring in the gas module.The failure of the delta pressure transducer leads to inaccurate gas flow regulation which will be detected during pre-use check and alarms will be activated if the failure occurs during ventilation.Evaluation of device's logs did not confirm occurrence of claimed internal leakage test failure.The conclusion is that the device did not fail to meet its specification, as the most probable source of liquid contamination in the air gas module is a contaminated air gas from the hospital's central air gas system.According to the applicable user's manual, maximum levels of water (h2o < 7 g/m3) in the supplied gases to the ventilator must not be exceeded.Customer was informed to maintain the air quality as specified for the ventilators.Event site name: king george¿s medical university,up.

Brand Name
SERVO-I BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25649247
Report Number8010042-2026-0000883
Device Sequence Number5864689
Product Code CBK
UDI-Device Identifier07325710000823
UDI-Public(01)07325710000823(11)151208
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6487800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown